# SDR AALA2019112659010

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 8,601 hours, 3,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 14, 15, AND 16 DEF EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE RECONNECTED LOOSE CONNECTORS AND REVERSED PINS AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER WDW 31-51-13.
